Share This Article:

Normality of Meromorphic Functions Family and Shared Set by One-way

Abstract Full-Text HTML Download Download as PDF (Size:84KB) PP. 95-98
DOI: 10.4236/apm.2011.13021    4,924 Downloads   10,262 Views  
Author(s)    Leave a comment

ABSTRACT

We studied the normality criterion for families of meromorphic functions which related to One-way sharing set, and obtain two normal criterions, which improve the previous results.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Y. Li, "Normality of Meromorphic Functions Family and Shared Set by One-way," Advances in Pure Mathematics, Vol. 1 No. 3, 2011, pp. 95-98. doi: 10.4236/apm.2011.13021.

References

[1] W. Schwick. “Sharing Values and Normality,” Archiv der Mathematik, Vol. 59, No. 1, 1992, pp. 50-54. doi:10.1007/BF01199014
[2] X. C. Pang and L. Zalcman, “Sharing Values and Normality,” Arkiv f?r Matematik, Vol. 38, No. 1, 2000, pp. 171-182. doi:10.1007/BF02384496
[3] W. H. Zhang. “The Normality of Meromorphic Functions,” Journal of Nanhua University, Vol. 18, 2004, pp. 6-38.
[4] W. H. Zhang, “The Normality of Meromorphic Functions,” Journal of Nanhua University, Vol. 12, No. 6, 2004, pp. 709-711.
[5] F. J. Lv and J. T. Li, “Normal Families Related to Shared sets,” Journal of Chongqing University, Vol. 7, No. 2, 2008, pp. 155-157.
[6] X. J. Liu and X. C. Pang, “Shared Values and Normal Families,” Acta Mathematica Sinica, Vol. 50, No. 2, 2007, pp. 409-412.
[7] X. C. Pang and L. Zalcman. “Normal Families and Shared Values,” Bulletin of the London Mathematical Society, Vol. 32, No. 3, 2000, pp. 325-331. doi:10.1112/S002460939900644X
[8] X. J. Liu and X. C. Pang, “Shared Values and Normal

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.